# SDR SWAA2016031149829

- Difficulty date: February 12, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 62,049 hours, 48,909 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 654532434
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT MLG AFT SUPPORT FITTING, UPPER INBD NR 5 HOLE RSS 222, REAR SPAR UPPER CHORD CRACKED.  REPAIRED CHORD IAW EA.
